# SDR REXA2022080700601

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361U
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R HAS CORROSION FROM FS319 TO FS349 LOCATED AND DRILLED STRINGER 21R PN: SH670-31636-1U BETWEEN FS 280 TO 333 IAW CRJ 900 SRM 51-40-11-001-001-A01  AND INSTALLED STRINGER 21R SECTION BETWEEN FS 280 - FS 333 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. (NOTE: STGR 21R FROM FS 333 TO FS 379  REPAIRED ON ID HN00102671 SN 605)
